# SDR AALA201609289002

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 34,354 hours, 15,766 cycles
- Engine time: 12,452 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 59136674
- Part serial: 3983
- Condition: Leaking
- Location: Apu
- Part time: 48,163 hours, 18,608 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN HAS BAD ODOR WITH BOTH PACKS ON WITH APU BLEED SELECTED ON.  AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND OIL CONTAMINATION IN APU COMPARTMENT DUE TO THE APU GENERATOR SEALS LEAKING AND REPLACED THE APU GENERATOR PER AMM 24-23-51-0401.
